default-icon
Severe rashes
My brother suffering from fever 5 days back theb dr diagnosed him a chicken gunia and medcine and inj gentamycin was given but next day severe rashes on his penis and scrotum so tell me pls this is viral symptoms or drug reaction. Then dr referred us to dermatology. Then rashes increased day by day.. Pls dr. Help me
35 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello there.  I can understand your concern.  We need to see what the rash is to be able to tell if its a reaction to gentamicin. Also since you were referred to dermatology, why didn't you consult them? Also, if you had attached a picture along with this question we would have been able to understand the problem better. Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.